# SDR 95ZZZX5229

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9036M
- Make and model: Cessna 210M
- Aircraft serial: 21062053
- System (JASC): 7602 · Mixture Control
- Part: Bracket
- Part number: 12503172
- Condition: Broken
- Location: Throttle
- Part time: 1,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BRACKET FOR THROTTLE AND MIXTURE CONTROL MOUNT BROKEN.
